Hail, Clay
- When
- June 4, 4:45 PM CST
- Where
- Clay County, 10 mi W of Celina
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.550, -85.680
Pulse Type Thunderstorms June 4, 2007 produced a hail event.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
Pulse Type Thunderstorms June 4, 2007 produced a hail event.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 4, 12:45 PM CST, 4 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 145 PM CDT MON JUN 4 2007 .DISCUSSION... UPPER LEVEL SHORT WAVE DROPPING SOUTHEAST AT MID-AFTERNOON WITH AXIS EXTENDING FROM NORTHERN KY DOWN THROUGH WESTERN TENENSSEE. CU FIELD DEVELOPED IN RESPONSE TO SOLAR INSULATION WITH SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF UPPER LEVEL SHORT WAVE ACROSS SOUTHERN KY AND DOWN THROUGH WESTERN MIDDLE TN. EXPECT THE SHOWERS/TSTMS TO WORK EASTWARD REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING. WILL HAVE TO WATCH RADAR TRENDS FOR PLACEMENT OF PRECIP IN EVENING FORECAST. WILL ALSO USE THE WRF MODEL FOR PLACEMENT. CANT RULE OUT A SHOWER OR TSTM ON TUESDAY. WEDNESDAY AND THURSDAY LOOK DRY. TROUGH OVER THE EAST GETS REPLACED BY UPPER LEVEL RIDGE ABOUT MID-WEEK. LOOKS LIKE A SLIGHT CHANCE EACH DAY FRIDAY THROUGH THE WEEKEND HOWEVER NO DROUGHT BUSTER IN SIGHT. 18 CONSECUTIVE DAYS WITHOUT MEASURABLE RAIN AT NASHVILLE AIRPORT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 62 82 60 88 / 20 20 10 10 CLARKSVILLE 59 82 57 88 / 10 20 10 10 CROSSVILLE 57 77 58 82 / 20 20 20 10 COLUMBIA 62 85 61 89 / 20 20 10 10 LAWRENCEBURG 62 86 62 89 / 10 20 10 10 WAVERLY 61 84 59 89 / 10 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT MON JUN 4 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-051030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ROSE
The Nashville radar (KOHX), 86 km away, was scanning. The volume nearest the first event began at 22:46 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 25000.